# SDR SB05160

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EVACUATION AISLE LIGHTS AT ROWS 14R, 16L, 18R AND 23L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1435 BATTERY PACK.  OPERATIONAL CHECK GOOD.
